# SDR SWAA2024052981943

- Difficulty date: May 2, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 26,847 hours, 13,235 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 948 Rbl 50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR BEAM SUPPORT STA 947.5 ;RBL50 AFT OUTBOARD FITTING SUPPORT GALLEY;AT INBOARD POSITION HAS CORROSION.<[01] ACCOMPLISHED REPAIR AT AFT WET AREA FLOOR BEAM SUPPORT STA 947.5 RBL50 AS PER SRM-53-70-51-2R-5 AND SRM-51-40-02-0G-0. SEALANT MIXED AT 4:00 P.M; SQUEEZE OUT AT 4:02 P.M; CURE TIME 6:00 P.M 05/11/24 ON ALL FASTENER HOLES.;[02] ACCOMPLISHED REPAIR AT AFT WET AREA FLOOR BEAM SUPPORT STA 947.5 RBL50 AS PER SRM-53-70-51-2R-5 REPAIR 5;[03] (RII) FINAL INSPECTION; VERIFIED STEP #2.  AUDIT C/W REF. MPM 52.02.02.
